# SDR DXTA2015082806068

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 11,972 hours, 9,547 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125073
- Part serial: 0343463R
- Condition: Unserviceable
- Location: Brake System
- Part time: 4,060 hours, 3,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE PUMP FAILED, CREW USED THE EMER BRAKING SYS DURING TAXI IN.  ANTISKID LIGHT CAME ON IN FLIGHT , ALSO POWER BRAKE C/B POPPED. AS PER THE CHECKLIST PWR/BRKS C/B WAS RESET BEFORE LANDING AND THE C/B POPPED AGAIN. THE LANDING WAS UNEVENTFUL AND AFTER WE CONTINUED  THE TAXI THE LOW BRAKE PRESS  LIGHT CAME ON AND THE AIRPLANE DID NOT STOP, SO I HAD TO USE THE EMER BRAKE HANDLE  TO STOP . CLEAR HYDRAULIC FLUID WAS COMING OUT OUT OF THE VENT LOCATED ON NOSE.  REMOVED & REPLACED HIGH PRESSURE SWITCH & PUMP RELAY. RESET BRAKE SHUTTLE VALVES. BLED BRAKES. SERVICED RESERVOIR & N2 BOTTLE.  LEAK AND OPS CHECKS GOOD. WORK DONE IAW CE-560XL MM CHAPTER 32-44-20.
